Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Discomfort when sitting. Why? What is the sore next to anal hole?

For the past few days I have felt discomfort when sitting. It started after going to the bathroom (number two) I recently checked myself and found a small skin covered bubble full of what feels like liquid right next to the entrance of my butt hole. I don t know what it is and would like to know if it s serious. I suppose I also shaved near there for the fIrst tIme rIght before it started as well. Please help!
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Firstly I want to know the time period when it started?
Does you suffers form fever?
Is discharge is continuous?
There is two possibilities that you are suffering form. Either it is anorectal abscess or Fistula. Both the condition are curable by a small surgery.
Consult your general surgeon and get examined yourself.
Best Wishes
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor